# SDR F3LA2010080800480

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON-ROUTINECARD N0392, AFT CABIN RT SHEAR PLATE BETWEEN FRAMES 69 AND 70, HAS CORROSION THAT IS OUT OF LIMITS.  R & R SHEAR PLATE AT AFT CABIN RT SIDE BETWEEN FRAMES 69 AND 70 IAW SRM 51-42-11 AND EO AO-53E0-31434.
